DOI 10.1016/j.jclinane.2008.06.025
Hypoglycemia associated with dexmedetomidine overdose in a child?
Аннотация
The case of an asymptomatic 20 month-old, 10.7-kg girl, scheduled for interventional cardiac catheterization to close a patent ductus arteriosus, who suffered significant hypoglycemia possibly related in part to an overdose of dexmedetomidine, is reported. An infusion of dexmedetomidine was started using a programmable syringe pump at the intended administration rate of one mcg/kg/hr, but was actually incorrectly programmed at the rate of one mcg/kg/min. The infusion continued for 36 minutes until a total of 380 mcg (36 mcg/kg) had been given, and was stopped when the error was discovered. A peripheral blood sugar level was found to be 26 mg/dL. The significant hypoglycemia likely was due to substrate deficiency, with a possible dexmedetomidine effect.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.